# SDR DALA2021031901593

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 68,342 hours, 25,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Condition: Damaged
- Location: Armed Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:510. CORRECTIVE ACTION: REPLACED END CAP SLIDE ARMED LIGHT ASSY PER B757 AMM 25-66. (1756227)
